# SDR 9902975648

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- System (JASC): 3520 · Passenger Oxygen System
- Part: Connector
- Condition: Failed
- Location: Row 33def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE OXYGEN MASKS FOR SEATS 33DEF WOULD NOT DEPLOY.  MAINTENANCE REPAIRED THE ELECTRICAL CONNECTION AT THE RELEASE SOLENOID.  SUBSEQUENT SYSTEM TESTS WERE SATISFACTORY.
